# SDR 08FDEA04263

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,510 hours, 36,567 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 626447
- Part serial: 2011
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN INFLT FOR HIGH OIL PRESSURE  (60 PSI) IAW QRH.  WINDMILLED FOR 15 MINUTES IN GREEN BAND AND BELOW.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER PER MM 79-33-001-4.  RAN ENGINE FOR LEAK AND PRESSURE CHECKS. CHECK OIL PRESSURE WITH DIRECT READING  PRESSURE GAUGE SET.  OIL PRESSURE REG TO 47 PSI. NEW TRANSMITER PRESSURE READ 47 PSI.  ACCOMPLISHED MAX POWER  ASSURANCE CHECK AND ALL ENG INDICATION CHECK WITHIN LIMITS, NO  VIB FELT, MAX OIL PRESSURE WAS 52-53 PSI ALL WITHIN LIMITS PER JRH.
